兰州大学机构库

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Formation of Bending-Wave Band Structures in Bicoupled Beam-Type Phononic Crystals 期刊论文
JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME, 2014, 卷号: 81, 期号: 1, 页码: -
Authors:  Guo, YQ(郭永强);  Fang, DN;  Guo, YQ (reprint author), Lanzhou Univ, Key Lab Mech Disaster & Environm Western China, Sch Civil Engn & Mech, Minist Educ, Lanzhou 730000, Peoples R China.
Adobe PDF(6291Kb)  |  Favorite  |    Submit date:2015/12/22
bending waves  beam-type phononic crystals  bicoupled periodic structures  method of reverberation-ray matrix  band structure formation mechanism  
Exact solitary wave and soliton solutions of the fifth order model equation 期刊论文
ACTA MATHEMATICA SCIENTIA, 2002, 卷号: 22, 期号: 1, 页码: 138-144
Authors:  Li, ZB(李志斌);  Liu, YP;  Wang, ML(王明亮)
Adobe PDF(160Kb)  |  Favorite  |    Submit date:2015/12/16
solitary wave  soliton  symbolic manipulation  
Oscillatory waves in reaction-diffusion equations with nonlocal delay and crossing-monostability 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 5, 页码: 3141-3151
Authors:  Wu, SL;  Li, WT(李万同);  Liu, SY;  Wu, SL (reprint author), Xidian Univ, Dept Appl Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(670Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equations  Crossing-monostability  Periodic traveling wave solutions  Non-local delays  Schauder's fixed point theorem  Hopf bifurcation theorem  
Formation of longitudinal wave band structures in one-dimensional phononic crystals 期刊论文
JOURNAL OF APPLIED PHYSICS, 2011, 卷号: 109, 期号: 7, 页码: -
Authors:  Guo, YQ(郭永强);  Fang, DN;  Guo, YQ (reprint author), Peking Univ, State Key Lab Turbulence & Complex Syst, Beijing 100871, Peoples R China.
Adobe PDF(3296Kb)  |  Favorite  |    Submit date:2015/12/22
Sub-ODE method and solitary wave solutions for higher order nonlinear Schrodinger equation 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 363, 期号: 1-2, 页码: 96-101
Authors:  Wang, ML(王明亮);  Li, XZ;  Zhang, JL;  Wang, ML (reprint author), Henan Univ Sci & Technol, Coll Sci, Luoyang 471003, Peoples R China.
Adobe PDF(164Kb)  |  Favorite  |    Submit date:2015/12/16
higher order nonlinear Schrodinger equation  sub-ODE  bell type solitary waves  kink type solitary waves  algebraic solitary waves  
Solitary waves and stable analysis for the quintic discrete nonlinear Schrodinger equation 期刊论文
PHYSICA SCRIPTA, 2012, 卷号: 86, 期号: 1, 页码: -
Authors:  Zhang, JL;  Liu, ZG;  Li, SW;  Wang, ML(王明亮);  Zhang, JL (reprint author), Henan Univ Sci & Technol, Sch Math & Stat, Luoyang 471003, Peoples R China.
Adobe PDF(368Kb)  |  Favorite  |    Submit date:2015/12/16
Exact solutions to the double Sine-Gordon equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 2, 页码: 477-486
Authors:  Wang, ML(王明亮);  Li, XZ;  Wang, ML (reprint author), Henen Univ Sci & Technol, Dept Math & Phys, Luoyang 471003, Peoples R China.
Adobe PDF(188Kb)  |  Favorite  |    Submit date:2015/12/16
Trends in heavy ion interaction with plasma 期刊论文
LASER AND PARTICLE BEAMS, 2012, 卷号: 30, 期号: 4, 页码: 679-706
Authors:  Zhao, YT;  Hu, ZH;  Cheng, R;  Wang, YY;  Peng, HB(彭海波);  Golubev, A;  Zhang, XA;  Lu, X;  Zhang, DC;  Zhou, XM...Zhao, YT;  Hu, ZH;  Cheng, R;  Wang, YY;  Peng, HB(彭海波);  Golubev, A;  Zhang, XA;  Lu, X;  Zhang, DC;  Zhou, XM;  Wang, X;  Xu, G;  Ren, JR;  Li, YF;  Lei, Y;  Sun, YB;  Zhao, JT(赵江涛);  Wang, TS(王铁山);  Wang, YN;  Xiao, GQ;  Ren, JR (reprint author), Chinese Acad Sci, Inst Modern Phys, Nanchang Rd 509, Lanzhou 730000, Peoples R China.
Adobe PDF(1457Kb)  |  Favorite  |    Submit date:2015/12/15
Energy loss  Highly charged ions  Ion and plasma interaction  Proton radiography  Warm dense matter  
Various exact solutions for two special type RKL models 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 37, 期号: 1, 页码: 215-226
Authors:  Zhang, JL;  Wang, ML(王明亮);  Zhang, JL (reprint author), Henan Univ Sci & Technol, Coll Sci, Luoyang 471003, Peoples R China.
Adobe PDF(184Kb)  |  Favorite  |    Submit date:2015/12/16
Exact solutions to two nonlinear equations 期刊论文
ACTA PHYSICA SINICA, 2003, 卷号: 52, 期号: 7, 页码: 1574-1578
Authors:  Zhang, JL;  Wang, YM;  Wang, ML(王明亮);  Fang, ZD;  Zhang, JL (reprint author), Northwestern Polytech Univ, Sch Mech & Elect Engn, Xian 710072, Peoples R China.
Adobe PDF(309Kb)  |  Favorite  |    Submit date:2015/12/16
traveling wave reduction method  cubic nonlinear Klein-Gordon equation  (1+1)-dimensional Zakharov equations  Korteweg-de Vries equation with variable coefficients  行波约化方法  一维立方非线性KleinGordon方程  (1+1)维Zakharov方程组  变系数KortewegdeVries方程